Advertisement

Journal of Applied Mathematics and Computing

, Volume 12, Issue 1–2, pp 261–266 | Cite as

Structure of coextensions of regular semigroups by rectangular bands

  • V. M. Chandrasekaran
Article

Abstract

In this paper, we described the structure of coextensions of regular semigroups by rectangular bands.

AMS Mathematics Subject Classification

20M17 

Keywords and Phrases

Regular semigroup Coextension rectangular band 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V.M. Chandrasekaran,A note on orthodox semigroups, Far East J. Math. Sci.,6(3) (2002), 305–312.MATHMathSciNetGoogle Scholar
  2. 2.
    J.M. Howie,An introduction to semigroup theory, Academic press, Newyork, 1976.MATHGoogle Scholar
  3. 3.
    M. Loganathan and V.M. Chandrasekaran,Regular semigroups with a split map, Semigruop Forum,44 (1992), 199–212.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    J. Meakin and K.S.S. Nambooripad,Coextensions of regular semigroups by rectangular bands I, Trans. Amer. Math. Soc.,269 (1) (1982), 197–224.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    K.S.S. Nambooripad,Structure of regular semigroups I, Mem. Amer. Math. Soc.,22, No. 224, (1979).Google Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2003

Authors and Affiliations

  1. 1.Department of MathematicsVellore Institute of Technology (Deemed University)VelloreIndia

Personalised recommendations